Open Access
Translator Disclaimer
March, 1989 Complete Class Results for Hypothesis Testing Problems with Simple Null Hypotheses
Lawrence D. Brown, John I. Marden
Ann. Statist. 17(1): 209-235 (March, 1989). DOI: 10.1214/aos/1176347012

Abstract

Hypothesis testing problems in which the null hypothesis is simple, the parameter space is finite dimensional and the supports of the probability measures are independent of the parameter are considered. Essentially complete class results are obtained for characterizing the limits of Bayes tests. Conditions for tests to be admissible and the class to be complete are given. Results are then specialized to exponential families, along with some illustrative examples.

Citation

Download Citation

Lawrence D. Brown. John I. Marden. "Complete Class Results for Hypothesis Testing Problems with Simple Null Hypotheses." Ann. Statist. 17 (1) 209 - 235, March, 1989. https://doi.org/10.1214/aos/1176347012

Information

Published: March, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0685.62008
MathSciNet: MR981446
Digital Object Identifier: 10.1214/aos/1176347012

Subjects:
Primary: 62C07
Secondary: 62C10 , 62F05 , 62H15 , 62H20 , 62J10

Keywords: Admissibility , Bayes tests , complete class , exponential families , Hypothesis tests , invariant tests

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.17 • No. 1 • March, 1989
Back to Top